Posted by Geo (126.96.36.199) on September 18, 2000 at 15:40:33:
In Reply to: Sansert Prednisone suck! posted by Alisha on September 18, 2000 at 13:20:34:
I call it.
I've told this story before on the board, and above "Prednisone?Leave it alone!
yes we're all different. Yes if it may be right for you, and if it is by all means(at your own risk) go for it.
My problem is that very often- It is not.
Anyone remember something called seldane? Well I was on that too for awhile, and the same year the drug was snatched off the market while i still had a bottle full of it.
I don't mean to 'spook' people away from what may at the moment be all they have that works for them, yet this pred stuff, in combination esp. with sansert, or calan, or just about anything else, is just plain risky for a lot of people, too much for me to want to start hearing too many stories about explosively bad side affects that could've been avoided merely by trying something else.
I don't know how rare my experience with this combination may've been, but in any case it was not good. Within a week, besides everything you've mentioned, I nearly lost it psychologically. This is the thing that concerns me about prednisone- it's tendancy to initialise serious and sudden shifts in temperament.Combined with sansert, it's like some version of LOT6
("Firestarter")or more accurately, whatever was in the milk Meg Tilly didn't drink ("Impulse").
My strong opinions about prednisone are only out of concern. I understand it may help some, but it doesn't seem to do so in many cases otherwise.
Whatever you do, don't just STOP taking the stuff.
Go to your doctor, explain what's going on and have him get you off of it.
There's a lot of stuff on the board about prednisone, as well as sansert. Take a look at it.
In the mean time, hold on and b-strong.
Post a Followup